# SDR IPXA2023100256128

- Difficulty date: September 6, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 65,203 hours, 22,056 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 149T7615Y7
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN BUBBLING L SIDE OF FUSELAGE AFT OF ADP EXHAUST. DRILLED, TRIMMED AND COUNTERSUNK NEW PANEL PER SRM 51-40-02-0G-0. STARTED INSTALLATION PER AMM 53-52-01. COMPLETED REMAINING STEPS OF AMM 53-52-01
